MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that following the intraocular lens (iol) implant procedure, patient had debilitating glare and halos.The lens was exchanged for an unknown monofocal intraocular lens 3 months and 2 days after the initial implant procedure.This report is associated with two complaints.This file is for right eye.Additional information received stating that the lens was exchanged with another model and diopter of same company lens.
 
Additional Manufacturer Narrative
Additional information was provided in h.11.The product was not returned.Product history records were reviewed, and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product has not been received to evaluate.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company (1.50cyl), 21.0 diopter (add power +2.2/+3.2) lens was replaced with a company monofocal, 20.5 diopter lens.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.Additional information was provided that the patient had pre-existing vitreous floaters, myopia, and presbyopia.No additional information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20083589
Report Number1119421-2024-01659
Device Sequence Number7599416
Product Code MJP
UDI-Device Identifier00380652457408
UDI-Public(01)00380652457408(17)261217(11)221219(10)15554353
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.210
Device Lot Number15554353
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/30/2024
Date Device Manufactured12/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON ASPHERIC UV ABSORBING IOL.; ORA SYSTEM WITH VERIFEYE MESSAGING.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown